# SDR C77A2020031800009

- Difficulty date: December 12, 2018
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 18,662 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, INSPECTION DISCOVERED CORROSION IN A FASTENER HOLE LOCATED IN THE FORWARD SERVICE DOOR LOWER BEAM (REF ETD2018-170-132950, FIGURE 1). EAMS REQUESTED AND RECEIVED ETD2018-170-132950 FOR A PERMANENT REPAIR BY BLENDING AND REAMING THE DAMAGE AND ACCOMPLISHING HFEC INSPECTIONS FOR VERIFICATION OF DAMAGE REMOVAL. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2450172467
